# SDR CALA2017082802943

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 6544
- Condition: Delaminated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING SLIDE HAS DELAM. 625 PROCURED NEW RT OVERWING SLIDE TO BE INSTALLED ON CARD 17-2562- 1-9912 OP 565.
